I am on day 5 of the 7.5 dosage of Qsymia and have not really noticed a difference in my appetite or had any noticable side affects. I'm wondering if it has just not been long enough or if I should call my doctor and talk about increasing the doasage . Has anyone out there had similar experiences and what did you do?
18 Apr 2014
I am a 44 year old female that had a hysterectomy at 30. I am on my 3rd day with it and haven't really noticed a change in my actual appetite either. What I have noticed is that I'm making a conscious effort to be aware of when I first feel full and then I do stop eating. Thank God I haven't had any of those horrible side effects every one has mentioned. I do drink 101.5 ounces of water (two 50.75 crystal geyser bottles) per day any way though. This probably helps. I noticed that the guide says it doesn't know how it will interact with vitamins and supplements. Well, I was already taking Garcinia Gambogia, Raspberry Ketones, Forskolin and 7-Keto to help speed up my metabolism, shrinki fat cells, stop production of fat cells and block fat absorption. I had been taking these since March 10th and I believe that regimin along with diet and exercise helped me lose 14 pounds before starting Qsymia 3 days ago. I will keep you posted. (Oh, I started at 210 before Qsymia and am now 208)
- Qsymia Information for Consumers
- Qsymia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Qsymia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have fibromyalgia and don't know if the increased muscle cramps and pain is due to the Qsymia or just a coincidence. I have taken 12 of the ...
5 answers • 4 Jan 2013
Phentermine worked only a couple days before my mind/body got use to it and my appetite would be right back. My question is - if you've tried ...
1 answer • 31 May 2013
... month of the 7.5 dosage and have lost 21 lbs, happy about that, but concerned about the ed. It could be that I have a kidney stone, not caused by ...
1 answer • 11 Dec 2013
... 37.5mg--- only half a pill in the morning once per day. The first two days I felt like I was high--if I wasn't at work, I would have been ...
0 answers • 16 May 2014